# SDR UPS203524

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fs 1342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CORROSION ON CENTER CHANNEL B.S. 1342.  REPLACED IAW E.O. B727-5530-4601.
